# SDR AALA202511072128

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 29,940 hours, 11,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE BELOW LIMITS. SERVICED R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
